# SDR VIBR20131202003

- Difficulty date: June 13, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Aircraft: N650SG
- Make and model: Cessna 650
- Aircraft serial: 0191
- Aircraft time: 6,626 hours, 5,190 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 762506
- Part serial: 1428
- Condition: Faulty
- Location: Nr 2 Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 PUMP LIGHT FLICKERS.  REPLACED SENSOR FOR THE NR 2 PUMP ON THE FUSELAGE TANK.
